# SDR QXEA200501285

- Difficulty date: September 29, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,654 hours, 10,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT OUTBOARD FLAP INBOARD EDGE NEXT TO NACELLE HAS A WORN SPOT 1/4" DIAMETER. MX CHAFE DAMAGE IS 4" LX, 35" W AND IS .014" MAX DEPT.MAPPED FOR ENGINEERING. HFEC INSP OF CHAFED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-02. NO CRACKS NOTED. PERFORMED DISBOND CHECK IAW 1-84-7Q, PT-1, 51-00-05. NO DISBOND NOTED. VERIFIED THAT CHAFE AREA IS BLENDED IAW EA 6-57-351 AND RD 8/4-57-559. HFEC INSP BLEND IAW 1-84-7A, PT-6, 51-00-02. NO CRACKS NOTED. UT THICKNESS CHECK IAW 1-84-7A PT-6, 51-00-02. NO CRACKS NOTED. UT THICKNESS CHECK IAW 1-84-7A, 51-00-04-ME .032, NIM .022. ALODINED, PRIMED AND PAINTED IAW EA 6-57-351 AND RD-8/4-57-559. REINSTALLED POLYURETHANE/ACRYLIC TAPE TO INBOARD LT FLAP AND EDGE SEALED WITH POLYU
